# SDR CA070216008

- Difficulty date: February 16, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Engine: Ge CT581401
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 5009T34P01
- Condition: Cracked
- Location: Compressor
- Component: Compressor, Ge
- Component part number: 5006T25G06
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, A STAGE 4 BLADE WAS FOUND TO HAVE A 0.080 INCH CRACK THROUGH THE DOVE TAIL AREA ON THE TRAILING EDGE SIDE.  OUR FILE NR SQID 07-00588 (TC NR 20070216008)
